Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 27, 2016, 9:19 PM EDT for Delaware County, Henry County, Randolph County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2016, 9:19 PM EDT (01:19 UTC)
- Expired
- Mar 27, 2016, 10:02 PM EDT
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, IN, Henry County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 107 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 9:27 PM EDT | HAIL 0.7 | 2 N New Castle, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
312
WUUS53 KIND 280119
SVRIND
INC035-065-135-280215-
/O.NEW.KIND.SV.W.0012.160328T0119Z-160328T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
919 PM EDT SUN MAR 27 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
DELAWARE COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 1015 PM EDT
* AT 919 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF NEW CASTLE...OR 11 MILES SOUTH OF MUNCIE...MOVING NORTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MUNCIE...NEW CASTLE...WINCHESTER...UNION CITY...ALBANY...YORKTOWN...
CHESTERFIELD...EATON...DALEVILLE...PARKER CITY...FARMLAND...SELMA...
RIDGEVILLE...KENNARD...SULPHUR SPRINGS...MOORELAND...MOUNT SUMMIT...
SARATOGA...LOSANTVILLE AND MODOC.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 231 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4018 8481 3987 8553 4006 8558 4013 8558
4038 8530 4038 8522 4031 8522 4031 8480
TIME...MOT...LOC 0119Z 228DEG 40KT 4004 8546
HAIL...1.00IN
WIND...60MPH
$$
NIELD2 follow-up statements
193
WWUS53 KIND 280144
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT SUN MAR 27 2016
INC035-065-280153-
/O.CAN.KIND.SV.W.0012.000000T0000Z-160328T0215Z/
HENRY IN-DELAWARE IN-
944 PM EDT SUN MAR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY AND DELAWARE
COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
EAST CENTRAL INDIANA.
LAT...LON 4018 8481 4001 8521 4031 8522 4031 8480
TIME...MOT...LOC 0143Z 232DEG 39KT 4015 8514
$$
INC135-280215-
/O.CON.KIND.SV.W.0012.000000T0000Z-160328T0215Z/
RANDOLPH IN-
944 PM EDT SUN MAR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR RANDOLPH COUNTY...
AT 943 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
WINCHESTER...OR 13 MILES EAST OF MUNCIE...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...UNION CITY...ALBANY...PARKER CITY...FARMLAND...RIDGEVILLE...
SARATOGA...LOSANTVILLE AND MODOC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4018 8481 4001 8521 4031 8522 4031 8480
TIME...MOT...LOC 0143Z 232DEG 39KT 4015 8514
HAIL...1.00IN
WIND...60MPH
$$
NIELD121
WWUS53 KIND 280202
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1002 PM EDT SUN MAR 27 2016
INC135-280211-
/O.CAN.KIND.SV.W.0012.000000T0000Z-160328T0215Z/
RANDOLPH IN-
1002 PM EDT SUN MAR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
EAST CENTRAL INDIANA.
LAT...LON 4018 8481 4001 8521 4031 8522 4031 8480
TIME...MOT...LOC 0200Z 228DEG 40KT 4029 8494
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:53 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Mar 27, 6:53 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 653 PM EDT SUN MAR 27 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 319 PM EDT SUN MAR 27 2016 A WARM EARLY AFTERNOON WITH A SOUTHWESTERLY BREEZE WILL GIVE WAY TO SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONTAL PASSAGE. BEHIND THE COLD FRONT SHOWERS WILL CONTINUE FOR A FEW HOURS BEFORE DRY AIR ADVECTING IN BRINGS THEM TO AN END. UPPER RIDGING WILL CROSS CENTRAL INDIANA MONDAY THROUGH TUESDAY NIGHT KEEPING THE WEATHER DRY...BUT CLEAR SKIES AND LIGHT WINDS MONDAY NIGHT COULD LEAD TO SOME NEAR FREEZING LOWS AND FROST. THE NEXT FRONTAL SYSTEM WILL BRING MORE RAIN AND THUNDERSTORM CHANCES FROM WEDNESDAY AFTERNOON THROUGH THURSDAY...WITH RAIN CHANCES HOLDING ON THROUGH FRIDAY. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... ISSUED AT 319 PM EDT SUN MAR 27 2016 VISIBLE SATELLITE SHOWS SCATTERED TO BROKEN CU FORMING ACROSS EASTERN PARTS OF THE FORECAST AREA AT 3 PM. TEMPERATURES WERE IN THE LOW TO MID 70S WITH ONE LONE 68 READING AT KLAF. WINDS WERE SOUTHWESTERLY AROUND 10-12 KTS WITH SOME SITES GUSTING AROUND 20-25 KTS. A COLD FRONT STRETCHED FROM LAKE MICHIGAN THROUGH CENTRAL ILLINOIS INTO SOUTHEASTERN MISSOURI. LAPS CAPES RANGED FROM 0 IN THE NORTHWESTERN COUNTIES TO AROUND 1400 J/KG ACROSS THE SOUTHEASTERN COUNTIES...WITH A SHARP GRADIENT FROM VINCENNES TO DANVILLE TO KOKOMO WHERE DEW POINTS DROP OFF SHARPLY TO THE NORTH AND WEST. GIVEN THE INSTABILITY AND INCREASING LAPSE RATES OVER MUCH OF THE AREA EXPECT TO SEE CONVECTIVE DEVELOPMENT YET THIS AFTERNOON/EARLY EVENING. HI RES MODELS HAVE BEEN CONSISTENT THROUGH THE DAY SHOWING INITIATION AROUND 20-21Z AND WILL KEEP THIS GOING. WITH UPPER FORCING APPROACHING...ISENTROPIC LIFT AHEAD OF THE COLD FRONT AND COLD FRONTAL FORCING MOVING IN AS WELL...COMBINING THESE WITH AFOREMENTIONED INSTABILITY AND STEEP LAPSE RATES SHOULD PRODUCE SOME STRONG TO SEVERE THUNDERSTORMS OVER PARTS OF THE FORECAST AREA WITH THE MOST LIKELY TIMING FOR SEVERE AROUND 5-10 PM. POST-FRONTAL AREA HAS SOME SHOWERS WITH IT CURRENTLY ACROSS WESTERN ILLINOIS AND EXPECT THAT TO CAUSE SOME WIDESPREAD RAIN OVERSPREADING THE AREA TONIGHT AFTER THE THUNDERSTORMS MOVE OUT. WHILE MOST OF THE AREA SHOULD BE DRY BY AROUND 6Z SOME SHOWERS COULD HANG AROUND IN THE NORTHEAST...CLOSEST TO THE WRAPAROUND AREA OF THE LOW...SO HELD ONTO CHANCE POPS THERE UNTIL VERY LATE. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ISSUED AT 319 PM EDT SUN MAR 27 2016 THE SHORT TERM WEATHER WILL BE DOMINATED BY AN UPPER RIDGE MOVING ACROSS CENTRAL INDIANA AND BRINGING DRY CONDITIONS WITH IT. COOL HIGHS IN THE 50S CAN BE EXPECTED MONDAY IN THE WAKE OF THE STRONG FRONTAL PASSAGE. THE COLD ADVECTION COULD KEEP CLOUDS AROUND THROUGH THE MORNING BUT SHOULD SEE SCATTERING AND THEN CLEARING AS THE DAY PROGRESSES. MONDAY NIGHT HIGH PRESSURE BUILDS IN AND SKIES WILL CLEAR AND WINDS DROP TO NEAR CALM. USED A MOS AVERAGE FOR LOWS NEAR FREEZING ACROSS MUCH OF THE AREA...AND ADDED SOME PATCHY FROST IN THE SOUTHEASTERN COUNTIES WHERE FROST/FREEZE PROGRAM HAS BEGUN. DRY AND UNEVENTFUL WEATHER FOR TUESDAY AND TUESDAY NIGHT WITH HIGH SIN THE MID 50S TO LOW 60S AND LOWS IN THE 40S. WEDNESDAY THE NEXT FRONTAL SYSTEM WILL APPROACH. LOOKS LIKE THE MORNING WILL REMAIN DRY BUT BY AFTERNOON THE AREA WILL BE IN THE WARM SECTOR OF AN APPROACHING FRONTAL SYSTEM AND COULD SEE SOME CHANCES FOR SHOWERS AND THUNDERSTORMS MOVE IN FROM THE WEST. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 311 PM EDT SUN MAR 27 2016 ENSEMBLES HAVE BEEN VERY CONSISTENT WITH MOVING THE NEXT SYSTEM INTO THE REGION BY WEDNESDAY WITH THE MAIN FRONT MOVING THROUGH AT THIS TIME...CLOSER TO EARLY THURSDAY MORNING. LEFT IN CHANCES FOR THUNDERSTORMS AS INSTABILITY LOOKS VERY GOOD. DESPITE THE TIMING OF THIS FRONT MOVING THROUGH OVERNIGHT...BELIEVE THE VERY GOOD FORCING COUPLED WITH REASONABLY HIGHER INSTABILITY PARAMETERS SO FAR THIS SEASON WARRANTS AT LEAST A CHANCE OF THUNDERSTORMS MENTIONED IN THE FORECAST FOR ALL OF WEDNESDAY NIGHT. A FEW ISOLATED TSTORMS MAY REMAIN IN THE WAKE OF THE FRONT MOVING THROUGH AND DEPICTED THIS IN THE FORECAST EARLY THURSDAY ROUGHLY BETWEEN THE HOURS OF 12Z TO 15/16Z AND THEN WENT WITH LOWER CHANCES OF SHOWERS FOR THE REST OF THE AFTERNOON AND INTO THURSDAY NIGHT. PER THE LATEST GUIDANCE...THE BOUNDARY DOES NOT APPEAR TO BE LEAVE THE OHIO VALLEY REGION UNTIL LATER THIS WEEKEND. AND MAY ALLOW A SECONDARY COLD FRONT TO MOVE THROUGH DURING THIS TIME. THEREFORE DUE TO THIS AFOREMENTIONED LINGERING FRONTAL BOUNDARY NEEDED TO MENTIONED AT LEAST 20 TO 30 PERCENT POPS FOR FRIDAY AS WELL...THEN FINALLY THIS PESKY BOUNDARY APPEARS TO DROP SOUTH OF THE REGION ALLOWING CENTRAL INDIANA TO BE DRY BY FRIDAY NIGHT AND THROUGH MOST OF THE UPCOMING WEEKEND. AS FOR TEMPERATURES...MILD FOR EARLY IN THE PERIOD THEN COLDER WITH THE LINGERING BOUNDARY AND POSSIBLY THE AFOREMENTIONED SECONDARY COLD FRONTAL PASSAGE FOR THE WEEKEND. && .AVIATION /DISCUSSION FOR 280000Z TAF ISSUANCE/... ISSUED AT 654 PM EDT SUN MAR 27 2016 A COLD FRONT WILL CAUSE THUNDERSTORMS EARLY. THESE MAY PRODUCE MVFR CONDITIONS...OR BRIEF IFR...IN HEAVY RAIN AND EVEN HAIL. WINDS COULD GUST TO 30-35 KNOTS IN STORMS. THUNDERSTORMS WILL END BY 02Z AND SHOWERS END BY 07Z. AS THAT HAPPENS WIDESPREAD MVFR CEILINGS WILL DEVELOP IN COLD ADVECTION ALTHOUGH VISIBILITIES SHOULD BE GOOD. SKIES ARE EXPECTED TO CLEAR DURING THE DAY MONDAY. WINDS WILL RAPIDLY SHIFT TO WEST TO NORTHWEST AND BECOME 10 TO 20 KNOTS WITH GUSTS TO 25-30 KNOTS EARLY TONIGHT. BOTH WINDS AND GUSTS WILL GRADUALLY DECREASE STARTING LATE TONIGHT. BY TOMORROW AFTERNOON EXPECT WINDS UNDER 10 KNOTS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM...SMF AVIATION...JK
Hazardous weather outlook, Mar 27, 10:09 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1009 AM EDT SUN MAR 27 2016 INZ030-031-036>049-051>057-060>065-067>072-281415- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...FRANKFORT...KOKOMO...CRAWFORDSVILLE... ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE... BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 1009 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. TIMING: THIS AFTERNOON AND EVENING. DISCUSSION: AN UPPER LOW AND ASSOCIATED COLD FRONT WILL TRIGGER WIDESPREAD RAIN SHOWERS AND A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS CENTRAL INDIANA. THERE IS A SLIGHT RISK THAT THESE STORMS COULD BECOME SEVERE AT TIMES. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY THROUGH THURSDAY. DISCUSSION: ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY AND THURSDAY AS ANOTHER FRONTAL SYSTEM ENTERS CENTRAL INDIANA. DRY CONDITIONS AND HIGH PRESSURE WILL RETURN TO THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028-029-035-281415- CARROLL-WARREN-TIPPECANOE-FOUNTAIN- INCLUDING THE CITY OF...LAFAYETTE 1009 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ISOLATED STRONG THUNDERSTORMS. HAZARDS: STRONG WINDS...SMALL HAIL...AND LIGHTNING. TIMING: THIS AFTERNOON/EARLY EVENING. DISCUSSION: AN UPPER LOW AND ASSOCIATED COLD FRONT WILL TRIGGER WIDESPREAD RAIN SHOWERS AND CHANCES FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS CENTRAL INDIANA. SOME OF THE STORMS COULD BECOME STRONG AT TIMES WITH GUSTY WINDS...SMALL HAIL...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY THROUGH THURSDAY. DISCUSSION: ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY AND THURSDAY AS ANOTHER FRONTAL SYSTEM ENTERS CENTRAL INDIANA. DRY CONDITIONS AND HIGH PRESSURE WILL RETURN TO THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Mar 27, 8:45 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST ZIONSVILLE 39.95N 86.27W
03/27/2016 M52 MPH BOONE IN AWOS
47 KT WIND GUST AT KTYQ
&&
CPLocal storm report, Mar 27, 8:47 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL INDIANAPOLIS 39.78N 86.15W
03/27/2016 E1.00 INCH MARION IN TRAINED SPOTTER
SE INDY NEAR ARLINGTON AND SOUTHEASTERN.
&&
LEELocal storm report, Mar 27, 8:52 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
852 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 2 W FRANKLIN 39.49N 86.09W
03/27/2016 M1.00 INCH JOHNSON IN PUBLIC
1 INCH HAIL ON US 31 IN FRANKLIN
&&
CPLocal storm report, Mar 27, 8:55 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
855 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 E CLOVERDALE 39.52N 86.74W
03/27/2016 M0.70 INCH PUTNAM IN TRAINED SPOTTER
&&
CPLocal storm report, Mar 27, 9:06 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
906 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 5 S INDIANAPOLIS 39.70N 86.15W
03/27/2016 M1.25 INCH MARION IN PUBLIC
HALF DOLLAR SIZE HAIL FROM THE UINDY AREA AROUND 830 PM
&&
CPLocal storm report, Mar 27, 9:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 2 NE CUMBERLAND 39.80N 85.93W
03/27/2016 M1.00 INCH HANCOCK IN AMATEUR RADIO
1 INCH HAIL ON 200 N NEAR MT COMFORT
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:08 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 37 min |
| Mar 27, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 39 min |
| Mar 27, 8:17 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 28 min |
| Mar 27, 8:22 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan | 38 min |
| Mar 27, 8:39 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more | 51 min |
| Mar 27, 8:47 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Rush, Shelby | 58 min |
| Mar 28, 3:45 PM EDT | Frost Advisory | IND | Bartholomew, Brown, Daviess, Decatur, Greene, Jackson and 6 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.